# SDR SWIA200211049

- Difficulty date: July 10, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 19,721 hours, 17,232 cycles
- Engine: Ge CF34*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 21188002
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING START OF APU, APU HANGS AT 9 PERCENT.  STARTED ON FOURTH ATTEMPT WHICH RESULTED IN FIRE IN THE TAILPIPE, CAUSING DELAMINATION TO THE LOWER SIDE OF RIGHT ENGINE PYLON.  REMOVED AND REPLACED APU IAW MM 49-10-00 DUE TO HIGH EGT & METAL ON CHIP DETECTOR.  APU  PN/ ON 3800488-3, S/N OFF P-676.  ALSO REMOVED AND REPLACED APU ECU S/N OFF 44-F001.  (THE CAUSE OF THE HUNG STARTS).  OPS CHECK GOOD.  PYLON REPAIRED IAW REO 601R-54-62-037.
